Alert archive / North Dakota / Wind Advisories in 2025
Wind Advisory 16, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Jun 7, 2025, 7:49 PM MDT for 32 counties in North Dakota. It took effect at Jun 8, 2025, 2:00 AM MDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2025, 7:49 PM MDT (01:49 UTC)
- In effect from
- Jun 8, 2025, 2:00 AM MDT
- Expired
- Jun 8, 2025, 7:00 PM MDT
- In force
- 17 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted.
926 WWUS73 KBIS 080149 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 849 PM CDT Sat Jun 7 2025 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-081200- /O.NEW.KBIS.WI.Y.0016.250608T1200Z-250609T0100Z/ Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Elgin, Dunseith, Stanley, Medora, Center, Gackle, Sherwood, Halliday, Parshall, Dickinson, Towner, Glenburn, Washburn, Napoleon, Columbus, Mcclusky, Goodrich, Kulm, Fessenden, Oakes, New Leipzig, Underwood, Wilton, Killdeer, Rolla, Powers Lake, Watford City, Crosby, Drake, Hettinger, Fort Yates, Turtle Lake, Portal, Ashley, Lignite, Minot, Rugby, New England, Carson, Lamoure, Beach, Wishek, Bismarck, Tappen, Solen, Jamestown, Velva, Edgeley, Beulah, Mott, Garrison, Harvey, Shell Valley, Bottineau, Selfridge, Ellendale, Rolette, Strasburg, St. John, Hazen, Linton, New Town, Mohall, Bowbells, Williston, Marmarth, Bowman, Carrington, Steele, and Mandan 849 PM CDT Sat Jun 7 2025 /749 PM MDT Sat Jun 7 2025/ ...WIND ADVISORY IN EFFECT FROM 7 AM CDT /6 AM MDT/ TO 8 PM CDT /7 PM MDT/ SUNDAY... * WHAT...Northwest winds 30 to 35 mph with gusts up to 50 mph expected. * WHERE...All of western through central North Dakota including the James River Valley. * WHEN...From 7 AM CDT /6 AM MDT/ to 8 PM CDT /7 PM MDT/ Sunday. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Telken
5 follow-up statements
706 WWUS73 KBIS 080755 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 255 AM CDT Sun Jun 8 2025 NDZ001>005-009>013-021>023-025-081800- /O.EXT.KBIS.WI.Y.0016.250608T0800Z-250609T0100Z/ Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McLean-Sheridan-Wells-Foster- Including the cities of Minot, Mcclusky, Harvey, Rolette, Powers Lake, Glenburn, Goodrich, Dunseith, Garrison, Shell Valley, Rolla, Bottineau, Towner, Bowbells, Crosby, Williston, Drake, Underwood, Washburn, St. John, Wilton, Fessenden, Carrington, Lignite, Rugby, New Town, Parshall, Sherwood, Mohall, Turtle Lake, Velva, Columbus, Stanley, and Portal 255 AM CDT Sun Jun 8 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of north central and northwest North Dakota. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ NDZ017>020-031>037-040>048-050-051-081800- /O.CON.KBIS.WI.Y.0016.250608T1200Z-250609T0100Z/ McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton- Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux- Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Killdeer, Selfridge, Medora, Linton, Bismarck, Solen, Steele, Watford City, Mandan, Bowman, Wishek, Oakes, Halliday, Center, Hettinger, Napoleon, Beach, Kulm, New Leipzig, Jamestown, Gackle, Elgin, New England, Ashley, Lamoure, Fort Yates, Beulah, Dickinson, Edgeley, Mott, Tappen, Marmarth, Carson, Ellendale, Strasburg, and Hazen 255 AM CDT Sun Jun 8 2025 /155 AM MDT Sun Jun 8 2025/ ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING TO 8 PM CDT /7 PM MDT/ THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 50 mph expected. * WHERE...Much of western through central North Dakota including the James River Valley. * WHEN...From 7 AM CDT /6 AM MDT/ this morning to 8 PM CDT /7 PM MDT/ this evening. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Anglin
880 WWUS73 KBIS 081154 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 654 AM CDT Sun Jun 8 2025 NDZ001>005-009>013-021>023-025-082100- /O.CON.KBIS.WI.Y.0016.000000T0000Z-250609T0100Z/ Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McLean-Sheridan-Wells-Foster- Including the cities of Minot, Mcclusky, Harvey, Rolette, Powers Lake, Glenburn, Goodrich, Dunseith, Garrison, Shell Valley, Rolla, Bottineau, Towner, Bowbells, Crosby, Williston, Drake, Underwood, Washburn, St. John, Wilton, Fessenden, Carrington, Lignite, Rugby, New Town, Parshall, Sherwood, Mohall, Turtle Lake, Velva, Columbus, Stanley, and Portal 654 AM CDT Sun Jun 8 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of north central and northwest North Dakota. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ NDZ017>020-031>037-040>048-050-051-082100- /O.CON.KBIS.WI.Y.0016.250608T1200Z-250609T0100Z/ McKenzie-Dunn-Mercer-Oliver-Golden Valley-Billings-Stark-Morton- Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux- Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Killdeer, Selfridge, Medora, Linton, Bismarck, Solen, Steele, Watford City, Mandan, Bowman, Wishek, Oakes, Halliday, Center, Hettinger, Napoleon, Beach, Kulm, New Leipzig, Jamestown, Gackle, Elgin, New England, Ashley, Lamoure, Fort Yates, Beulah, Dickinson, Edgeley, Mott, Tappen, Marmarth, Carson, Ellendale, Strasburg, and Hazen 654 AM CDT Sun Jun 8 2025 /554 AM MDT Sun Jun 8 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 55 mph expected. * WHERE...Much of western through central North Dakota including the James River Valley. * WHEN...Until 8 PM CDT /7 PM MDT/ this evening. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Anglin
706 WWUS73 KBIS 081534 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 1034 AM CDT Sun Jun 8 2025 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-082345- /O.CON.KBIS.WI.Y.0016.000000T0000Z-250609T0100Z/ Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Parshall, Halliday, Bowman, Watford City, New Town, Wishek, Columbus, Williston, Beach, Wilton, Steele, Beulah, Selfridge, Medora, Rolette, St. John, Oakes, Marmarth, Glenburn, Sherwood, Stanley, Bottineau, Killdeer, Underwood, Mott, Elgin, Linton, Gackle, Lignite, Goodrich, Carrington, Mandan, Tappen, Fort Yates, Hazen, Velva, Crosby, Portal, Shell Valley, Towner, Rugby, Carson, New England, New Leipzig, Center, Strasburg, Edgeley, Hettinger, Drake, Washburn, Fessenden, Dickinson, Rolla, Kulm, Minot, Ellendale, Bismarck, Bowbells, Lamoure, Harvey, Dunseith, Mohall, Solen, Garrison, Jamestown, Powers Lake, Turtle Lake, Ashley, Mcclusky, and Napoleon 1034 AM CDT Sun Jun 8 2025 /934 AM MDT Sun Jun 8 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 55 mph. * WHERE...All of western and central North Dakota. * WHEN...Until 8 PM CDT /7 PM MDT/ this evening. * IMPACTS...Objects left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Heinert
868 WWUS73 KBIS 082307 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 607 PM CDT Sun Jun 8 2025 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-090100- /O.CON.KBIS.WI.Y.0016.000000T0000Z-250609T0100Z/ Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Minot, Lamoure, Medora, Killdeer, Dunseith, Portal, St. John, New Town, Watford City, Drake, Napoleon, New England, Towner, Gackle, Hettinger, Williston, Linton, Shell Valley, Lignite, Kulm, Ashley, Fort Yates, Beulah, Bismarck, Garrison, Marmarth, Powers Lake, Bowman, Wishek, Selfridge, Goodrich, Steele, Bottineau, Underwood, Fessenden, Rugby, Edgeley, New Leipzig, Rolette, Oakes, Center, Washburn, Mohall, Beach, Hazen, Rolla, Wilton, Sherwood, Tappen, Harvey, Parshall, Crosby, Stanley, Carrington, Glenburn, Jamestown, Turtle Lake, Bowbells, Mott, Solen, Halliday, Strasburg, Ellendale, Mandan, Dickinson, Mcclusky, Elgin, Columbus, Carson, and Velva 607 PM CDT Sun Jun 8 2025 /507 PM MDT Sun Jun 8 2025/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING... * WHAT...Northwest winds to 35 mph with gusts up to 55 mph. * WHERE...All of western and central North Dakota. * WHEN...Until 8 PM CDT /7 PM MDT/ this evening. * IMPACTS...Things left unsecured outside will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution. Winds this strong can make driving difficult, especially for high profile vehicles. && $$ Hamilton
129 WWUS73 KBIS 090101 NPWBIS URGENT - WEATHER MESSAGE National Weather Service Bismarck ND 801 PM CDT Sun Jun 8 2025 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-090215- /O.EXP.KBIS.WI.Y.0016.000000T0000Z-250609T0100Z/ Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey- Including the cities of Minot, Lamoure, Medora, Killdeer, Dunseith, Portal, St. John, New Town, Watford City, Drake, Napoleon, New England, Towner, Gackle, Hettinger, Williston, Linton, Shell Valley, Lignite, Kulm, Ashley, Fort Yates, Beulah, Bismarck, Garrison, Marmarth, Powers Lake, Bowman, Wishek, Selfridge, Goodrich, Steele, Bottineau, Underwood, Fessenden, Rugby, Edgeley, New Leipzig, Rolette, Oakes, Center, Washburn, Mohall, Beach, Hazen, Rolla, Wilton, Sherwood, Tappen, Harvey, Parshall, Crosby, Stanley, Carrington, Glenburn, Jamestown, Turtle Lake, Bowbells, Mott, Solen, Halliday, Strasburg, Ellendale, Mandan, Dickinson, Mcclusky, Elgin, Columbus, Carson, and Velva 801 PM CDT Sun Jun 8 2025 /701 PM MDT Sun Jun 8 2025/ ...WIND ADVISORY HAS EXPIRED... Winds have dropped below advisory criteria, and will continue to diminish through the evening. $$ Hamilton
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jun 7, 6:08 PM MDT, 1 hour 41 minutes earlier. Its key messages:
- Breezy to windy tonight, very windy Sunday, and breezy Monday.
- Areas of smoke mainly for the western half of North Dakota through tonight.
- Showers likely north and east Sunday afternoon through Sunday evening, with a few thunderstorms possible mainly southeast.
Area forecast discussion, Jun 7, 6:08 PM MDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 708 PM CDT Sat Jun 7 2025 .KEY MESSAGES... - Breezy to windy tonight, very windy Sunday, and breezy Monday. - Areas of smoke mainly for the western half of North Dakota through tonight. - Showers likely north and east Sunday afternoon through Sunday evening, with a few thunderstorms possible mainly southeast. && .UPDATE... Issued at 708 PM CDT Sat Jun 7 2025 Showers and thunderstorms have generally exited the forecast area. However, isolated returns are entering parts of western North Dakota. These are likely producing mostly virga, though brief light rain may reach the surface along with enhanced winds (on top of already windy conditions). Otherwise, visibility has begun to decrease from near-surface smoke in western and far north central parts of the state. This round of near-surface smoke should end from north to south through the night tonight. && .DISCUSSION... Issued at 320 PM CDT Sat Jun 7 2025 Currently, mid level trough/low over far south central Canada, driving a sfc cold front southeast across the local region, now orientated from south central ND northeast into the Turtle Mountain region. The cold FROPA will be the focus for a period of gusty northwest winds with the initial pressure surge, along with shower and thunderstorm development as it continues east, some strong to severe south central and over eastern areas of the state. As models/CAMs advertised, we're starting to see some updraft development along the front as sfc based and MUCAPE has increased. Expect further development/increase in coverage as mid/upper level energy increases ahead of the S/WV/mid level low. Combination of decent CAPE (around 1000 J/KG of MU/mixed layer CAPE), marginal 0-6km shear (20-35kts), and forcing ahead of the mid level wave will contribute to a few stronger updrafts, as noted with UH Plots and SREF prob severe %. As mentioned before, mean winds are perpendicular to the front, so discrete updrafts are anticipated initially, with a few severe storms possible between the Missouri River in south central ND and east across the James River valley now through early this evening. Hodographs are mainly straight as well, leading to more support for large hail to be the main threat with any stronger storm initially. Secondary line of weaker convection may develop post-frontal, which has better shear but much less CAPE. Some higher wind may be possible if a secondary line can form. SPC maintains a Marginal Risk for much of south central and eastern North Dakota through this evening, which for us will be through early evening associated with the front and peak heating. We will continue to monitor for storms over the next several hours. As the mid/upper low/trough continues south-southeast into the Northern Plains, wrap around moisture will likely contribute to some showers across the north tonight. Breezy northwest winds may also be found tonight, with lows in the 40s to near 50 degrees. Some smoke may also return at the surface behind this front tonight, especially in the north and west, though models are not in sync. Cutoff low behind the front lingers across the area on Sunday, and will likely result in scattered showers (perhaps an isold storm), but moreso colder temperatures and strong northwest winds. Looking at BUFKIT soundings, there appears a threat we may see advisory level winds during the day Sunday, so headlines are possible. Will hold off for now until we get through this initial wind surge. Smoke returns/lingers at least aloft during the day Sunday, and perhaps mix down to the surface Sunday night into Monday. Showers and breezy northwest wind linger across the east Sunday night into Monday, with low temperatures in the 40s. Breezy winds shift to the east as do the chances for showers for the remainder of Monday. Temperatures will remain cool in the eastern half of the state, yet may warm to near normal for the west. With the lingering northerly wind could also bring the possibility of smoke returning to the state on Monday. Dry conditions with diminishing winds can then be expected for Monday night, with lows in the mid 40s to mid 50s. Brief upper level ridging with a surface low developing will bring mainly dry conditions during the day Tuesday. Temperatures look to warm with highs returning into the 80s for many areas. This developing low may bring some unsettled weather Tuesday night, with NBM placing some chances for showers and thunderstorms. Mid to late next week, clusters indicating the ridge flattens and opens the door for multiple upper level waves in west to southwest flow. At the surface, a low pressure system in the plains could return higher amounts of moisture from the Gulf. The overall result could be more active weather with near normal temperatures. NBM currently has chances for showers and thunderstorms nearly each day mid to late next week. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 708 PM CDT Sat Jun 7 2025 Gusty westerly to northwesterly winds continue across much of the state. They should diminish some this evening, especially in the south, but are expected to crank back up on Sunday with sustained northwesterly winds of around 30 kts with gusts up to 45 kts. Near-surface smoke has been starting to enter western and far north central ND. Most visibility observations are in excess of 5 SM. However, there are a few observations, including KDIK, which are reporting visibility of 3 to 5 SM. Smoke should clear from north to south tonight. Rain showers, perhaps with a few thunderstorms in the southeast, are expected Sunday afternoon mainly for the eastern half of the state. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Telken DISCUSSION...NH AVIATION...Telken
Hazardous weather outlook, Jun 7, 5:08 PM MDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 608 PM CDT Sat Jun 7 2025 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-082315- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells- Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder- Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan- La Moure-McIntosh-Dickey- 608 PM CDT Sat Jun 7 2025 /508 PM MDT Sat Jun 7 2025/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday Strong northwest winds are possible on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. Please call in any damaging wind or large hail reports to 701-250-4224. Telken
In the hours before
Special weather statement, Jun 7, 2:43 PM MDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Bismarck ND
343 PM CDT Sat Jun 7 2025
NDZ046-047-050-072115-
Logan ND-McIntosh ND-Emmons ND-
343 PM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LOGAN...WESTERN
MCINTOSH AND SOUTHEASTERN EMMONS COUNTIES THROUGH 415 PM CDT...
At 342 PM CDT, Doppler radar was tracking a strong thunderstorm near
Linton, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Linton, Strasburg, and Hague.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4611 10035 4629 10036 4635 9975 4598 9977
TIME...MOT...LOC 2042Z 268DEG 30KT 4622 10026
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HEINERTSpecial weather statement, Jun 7, 3:00 PM MDT, 4 hours 49 minutes before
Special Weather Statement National Weather Service Bismarck ND 400 PM CDT Sat Jun 7 2025 NDZ037-072115- Stutsman ND- 400 PM CDT Sat Jun 7 2025 ...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL STUTSMAN COUNTY THROUGH 415 PM CDT... At 400 PM CDT, Doppler radar was tracking a strong thunderstorm near Spiritwood Lake, or 16 miles northeast of Jamestown, moving northeast at 30 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Spiritwood Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. && LAT...LON 4700 9855 4715 9866 4724 9847 4702 9847 TIME...MOT...LOC 2100Z 239DEG 27KT 4712 9853 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH HEINERT
Special weather statement, Jun 7, 3:03 PM MDT, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Bismarck ND
403 PM CDT Sat Jun 7 2025
NDZ037-072130-
Stutsman ND-
403 PM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN STUTSMAN COUNTY
THROUGH 430 PM CDT...
At 402 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Spiritwood Lake to 10 miles west of
Montpelier. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Jamestown, Ypsilanti, Spiritwood Lake, Montpelier, Spiritwood,
Sydney, and Millarton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4663 9869 4663 9887 4717 9856 4721 9847
4698 9847 4698 9844 4668 9844
TIME...MOT...LOC 2102Z 241DEG 20KT 4713 9855 4668 9880
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HEINERTLocal storm report, Jun 7, 3:17 PM MDT, 4 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
417 PM CDT Sat Jun 7 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Hail Spiritwood Lake 47.08N 98.57W
06/07/2025 M0.88 Inch Stutsman ND Trained Spotter
Mostly small hail but a few hail stones to
the size of a nickel.
&&Special weather statement, Jun 7, 3:23 PM MDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Bismarck ND
423 PM CDT Sat Jun 7 2025
NDZ037-048-051-072200-
La Moure ND-Dickey ND-Stutsman ND-
423 PM CDT Sat Jun 7 2025
...STRONG THUNDERSTORMS WILL IMPACT LAMOURE...NORTHWESTERN DICKEY AND
SOUTHEASTERN STUTSMAN COUNTIES THROUGH 500 PM CDT...
At 422 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Dazey to 7 miles south of Kulm. Movement was
east at 30 mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Lamoure, Edgeley, Kulm, Marion, Ypsilanti, La Moure, Adrian,
Montpelier, Spiritwood, Fullerton, Dickey, Merricourt City, La Moure
City, Grand Rapids, Monango, Berlin, Merricourt, and Nortonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4610 9835 4611 9900 4623 9900 4698 9847
4698 9844 4663 9844 4663 9804
TIME...MOT...LOC 2122Z 267DEG 26KT 4719 9823 4619 9896
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
HEINERTSpecial weather statement, Jun 7, 3:59 PM MDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Bismarck ND
459 PM CDT Sat Jun 7 2025
NDZ048-051-072230-
La Moure ND-Dickey ND-
459 PM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAMOURE AND
NORTHEASTERN DICKEY COUNTIES THROUGH 530 PM CDT...
At 459 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Edgeley, or 19 miles north of Ellendale, moving
east at 25 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fullerton, Merricourt City, Monango, and Merricourt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4619 9877 4638 9869 4632 9812 4601 9828
TIME...MOT...LOC 2159Z 289DEG 21KT 4628 9863
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
HEINERTNearby
Wind Advisories in North Dakota, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.